# SDR SWAA2021042257967

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON GUSSET AT AREA AFT OF ACB BS990 BS990 RBL22 WL188. THIS GUSSET DOES NOT HAVE ALLOWABLE DAMAGE LIMITS PER SRM THEREFORE WILL BE REPAIRED BY REPLACEMENT IAW SRM 511002 STEP 9C REMOVED AND REPLACED GUSSET AT AREA AFT OF ACB BS990 RBL 22 WL188 PER REF SRM 5140020G AND DWG NBR 147A7427; 147A0002 (PART WAS HEAT TREATED TO T62 CONDITION PER BAC5602 ON ATS W.O. 538465)
